Title

Inequalities for symmetric means

Document Type

Journal Article

Role

author

Standard Number

0195-6698

Journal Title

European Journal of Combinatorics

Volume

32

Issue

6

First Page

745

Last Page

761

Publication Date

2011

Abstract

Allison Cuttler was a Haverford math major (2006). This project was an outgrowth of her senior thesis.--author-supplied description

Comments

Previously published in Proceedings of the 19th International Conference on Formal Power Series and Algebraic Combinatorics (FPSAC), Nankai, China.

Share

COinS